RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 17, Issue 1  


An elementary proof of a theorem from the theory of prime numbers
I. M. Vinogradov
3
On an extremal property of the solution of the first boundary problem in potential theory
A. D. Myshkis
13
Theory of Shafarevich's symbol
A. I. Lapin
31
On multiple separability of closed sets
A. D. Taimanov
51
The spectrum problem in the extended predicate calculus
A. A. Zykov
63
Correction
77
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019